MAUDE Adverse Event Report: NEUMODX MOLECULAR NEUMODX SARS-COV-2 TEST STRIP; SARS-COV-2 COVID-19

NEUMODX MOLECULAR NEUMODX SARS-COV-2 TEST STRIP; SARS-COV-2 COVID-19
Model Number 300800
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
Results for the neumodx sars-cov-2 test strip on the neumodx 288 molecular system were discrepant with another method.
 
Additional Manufacturer Narrative
No adverse outcomes were reported.The customer retested the samples same day.Investigation identified the false positives were related to the neumodx cartridge lot used and a recall is being initiated for affected cartridge lots.We are reporting this event in an abundance of caution and in accordance with the eua requirements.

Brand Name
NEUMODX SARS-COV-2 TEST STRIP
Common Device Name
SARS-COV-2 COVID-19
Manufacturer (Section D)
NEUMODX MOLECULAR
1250 eisenhower place
ann arbor MI 48108
Manufacturer (Section G)
NEUMODX MOLECULAR
1250 eisenhower place
ann arbor MI 48108
Manufacturer Contact
autumn collasius
1250 eisenhower place
ann arbor, MI 48108
7345270100
MDR Report Key13558535
Report Number3010729479-2022-00009
Device Sequence Number19780381
Product Code QJR
UDI-Device Identifier10814278021264
UDI-Public10814278021264
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EUA200073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number300800
Device Catalogue Number300800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer02/04/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3010729479-2/22/22-002-C
Patient Sequence Number1
Patient SexUnknown